I had an medical abortion on 17th December.After that I got my period on 13th January but it lasted only for 2 days. Generally it lasts for 5-6 days.The bleeding was also very less.After that I got my period on 14th February it lasted for only 1 and a half day.Should I be worried or is it normal after an abortion?
Like the answers? Chat privately with the doctor of your choice
It would be better to consult your gynaecologist. Important to rule out other causes of less flow before we say it is normal.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.